Couldn't find what you looking for?

TRY OUR SEARCH!

I got my period Saturday october 3rd and had unprotected sex on saturday October 10th. ( he did not cum inside of me infact he was inside of me for like 2 secondes) But i naturally still got paranoied and took Plan B the day after (october 11).
On friday october 16th (almost 2 weeks after getting my period) i seem to have gotten yet another period.Except this one lasted 3 days instead of the usual 5 to 6 days. So i dont know if that was my actualy period? a side effect to takign plan B? or implantation bleeding? to make matters more confusing, I started going on the birth control patch on october 28th. So now im experiencing abit of bloating and a just a BIT of abigger belly( this could also be my imagination). So i don't know if its becasue of the birth control and my body is just gettign used to it or because i'm pregnant. ( i asked the nurse before going on the patch about the early bleeding and she said it COULD have been my period but shes not sure, so she said to take the patch and if i dont get my period on the patch free week, to take a pregnancy test) My patch free week is november 18th but i didnt want to wait that long to take a test so i took one yesturday ( november 9th) it came out negative so an other question is, was is too early for me to take the test even though it was about a month after taking plan B?
My periods are usualy irregular and i have NEVER gotten them early thats why im a bit worried about the bleeding that happened.
( i took plan B an other time before and got my period on my expcted date around 3 weeks after takign plan B so why did this one come so early?)

if any of you have any answers to my questions that would be greatly appreciated. I'm trying not to stress out but it's kind of hard not to.

Loading...

I also forgot to mention that i experienced a lack of appetite 2 weeks after taking plan B that lasted for about 5 days. which is VERY unlike me. I'm a skinny girl but man can i eat. I got my appetite back but not to its full extent which could be seen a s good thing... but stil. I read that loss of appetite can be a sign of pregnancy (it could also be a reacction to taking plan b) I also felt like i wanted to vomit for about 10 mins like a week ago but once again it could have been because i ate alot when i wasnt that hungry...
Reply

Loading...